Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On stably extended projective modules over polynomial rings


Author: Moshe Roitman
Journal: Proc. Amer. Math. Soc. 97 (1986), 585-589
MSC: Primary 13C10; Secondary 13F20, 18F25, 19A13
DOI: https://doi.org/10.1090/S0002-9939-1986-0845969-9
MathSciNet review: 845969
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here that if $ A$ is a commutative noetherian ring of Krull dimension $ d$ and of finite characteristic prime to $ d!$, then stably extended projective $ A[{X_1}, \ldots ,{X_n}]$-modules of rank $ \geqslant d/2 + 1$ are extended from $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10, 13F20, 18F25, 19A13

Retrieve articles in all journals with MSC: 13C10, 13F20, 18F25, 19A13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0845969-9
Article copyright: © Copyright 1986 American Mathematical Society